# SDR SWAA2021072788188

- Difficulty date: June 25, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 52,814 hours, 34,351 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Bs 500b-S28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION'' FWD CARGO COMP BILGE AREA STGR CLIP WITH EVIDENCE OF SURFACE CORROSION AT FRAME BS 500B AND STGR 28R. ; / [01] REMOVED FASTENERS AT STR CLIP STA 500B STR 28R REF B737-7 SRM 51-40-02-0G-0; [02] REMOVED CORROSION AT STR CLIP STA 500B STR 28R ORIGINAL MAT 0.032 MAT LOSS 0.010 MAT REMAINING 0.022 FOUND OUT OF LIMITS REF B737-7 SRM 51-10-02-0G-0 AND 53-00-53-1A-2 DETAIL C FIG 103; [03] LOCATED AND DRILLED NEW STR CLIP AT STA 500B STR 28R REF B 737-7 SRM 51-40-05-0G-0; [04] VERIFIED STEPS 2& 3; [05] OK TO TREAT AND PRIME HOLES; [06] TREATED AND PRIME HOLES AT NEW CLIP REF B737-7 SRM 51-20-01-0G-0; [07] VERIFIED STEP 6; [08] OK TO INSTALL NEW CLIP; [09] INSTALLED NEW STR CLIP AT STA 500B STR 28R REF B737-7 SRM 51-40-02-0G-0; [10] REMOVED AND REPLACED NEW STR CLIP AT FWD CARGO COMP. STA 500B STR 28R REF B737-7 SRM 51-40-02-0G-0; [11] REMOVED AND REPLACED STR CLIP AT FWD CARGO COMP. STA 500B STR 28R REF B737-7 SRM 51-40-02-0G-0 AND DWG#143A1210; [12] VERIFIED STEPS ; 9 ;10 ;& 11
